Biblio

Export 4 results:
Sort by:
Filters: Author is S. Ravi  [Clear All Filters]
2005
Liu, R., E. Lloyd, M. Marathe, R. Ramanathan, and S. Ravi, "Algorithmic Aspects of Topology Control Problems For Ad-hoc Networks", ACM/Baltzer J. Mobile Networks and Applications (MONET), vol. 10, pp. 19-34, 2005.
2003
Krumke, S., R. Liu, E. Lloyd, M. Marathe, R. Ramanathan, and S. Ravi, "Topology Control Problems Under Symmetric and Asymmetric Thresholds", Proc. International Conference on Ad hoc and Wireless Networks (ADHOC-NOW'03) , Montreal, Canada, pp. 187--198, October , 2003.
2002
Liu, R., E. Lloyd, M. Marathe, R. Ramanathan, and S. Ravi, "Algorithmic Aspects of Topology Control Problems For Ad-hoc Networks", 3rd ACM international Symposium on Mobile Ad Hoc Networking and Computing, Lausanne, Switzerland, June , 2002.
Krumke, S., M. Marathe, D. Poensgen, S. Ravi, and H. Wirth, "Budgeted Maximum Graph Coverage, ", Proc. 28th International Workshop on Graph Theoretic Concepts in Computer Science, (WG), Cesky, Czech Republic, August , 2002.